# SDR CA120522004

- Difficulty date: May 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F

## Discrepancy

(CAN) THE PILOT WAS TRYING TO START THE APU AT THE GATE.  AFTER A FEW ATTEMPTS DUE TO THE APU DOOR AUTO CLOSING, THE CREW MANAGED TO GET THE APU TO LIGHT OFF.  A FLAME SHOT OUT THE APU INTAKE AND THE CREW DISCHARGED THE APU FIRE BOTTLE.  THE FIRE DEPARTMENT WAS CALLED OUT.  SQUAWK HISTORY DISCREPANCY: APU DOOR AUTO CLOSES WHILE TROUBLESHOOTING MAINTENANCE REPORTS THAT FUEL IS BEING LEAKED INTO THE APU INTAKE WHEN APU IS SHUTDOWN.  REPORT OF MOMENTARY FLAME IN THE INTAKE AFTER THE APU WAS SHUTDOWN. APU ASSY, PN: 3800488-3.
